Full Text:   <1332>

CLC number: O175.29

On-line Access: 

Received: 2002-07-09

Revision Accepted: 2003-01-05

Crosschecked: 0000-00-00

Cited: 0

Clicked: 3133

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
1. Reference List
Open peer comments

Journal of Zhejiang University SCIENCE A 2003 Vol.4 No.5 P.511~513

http://doi.org/10.1631/jzus.2003.0511


Nonlinear predator-prey singularly perturbed Robin Problems for reaction diffusion systems


Author(s):  MO Jia-qi, HAN Xiang-lin

Affiliation(s):  Huzhou Teachers College,Huzhou 313000, China

Corresponding email(s):   mojiaqi@mail.anhu.edu.cn

Key Words:  Nonlinear, Predator-prey, Reaction diffusion, Singular perturbation


Share this article to: More

MO Jia-qi, HAN Xiang-lin. Nonlinear predator-prey singularly perturbed Robin Problems for reaction diffusion systems[J]. Journal of Zhejiang University Science A, 2003, 4(5): 511~513.

@article{title="Nonlinear predator-prey singularly perturbed Robin Problems for reaction diffusion systems",
author="MO Jia-qi, HAN Xiang-lin",
journal="Journal of Zhejiang University Science A",
volume="4",
number="5",
pages="511~513",
year="2003",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.2003.0511"
}

%0 Journal Article
%T Nonlinear predator-prey singularly perturbed Robin Problems for reaction diffusion systems
%A MO Jia-qi
%A HAN Xiang-lin
%J Journal of Zhejiang University SCIENCE A
%V 4
%N 5
%P 511~513
%@ 1869-1951
%D 2003
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.2003.0511

TY - JOUR
T1 - Nonlinear predator-prey singularly perturbed Robin Problems for reaction diffusion systems
A1 - MO Jia-qi
A1 - HAN Xiang-lin
J0 - Journal of Zhejiang University Science A
VL - 4
IS - 5
SP - 511
EP - 513
%@ 1869-1951
Y1 - 2003
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.2003.0511


Abstract: 
The nonlinear predator-prey reaction diffusion systems for singularly perturbed Robin Problems are considered. Under suitable conditions, the theory of differential inequalities can be used to study the asymptotic behavior of the solution for initial boundary value problems.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Reference

[1]Bohe,A.,1999. The shock location for a class of sensitive boundary value problems. J. Math. Anal. Appl., 235:295-314.

[2]Butuzov, V. F. and Smurov, I.,1999. Initial boundary value problem for a singularly perturbed parabolic equation in case of exchange of stability. J. Math. Anal. Appl., 234: 183-192.

[3]Butuzov, V. F., Nefedov, N. N. and Schneider, K. R.,2001. Singularly perturbed elliptic problems in the case of exchange of stabilities. J. Differential Equations, 169: 373-395.

[4]De Jager, E. M. and Jiang, F.R.,1996. The Theory of Singular Perturbation. North-Holland Publishing Co Amsterdam.

[5]Kelley, W.G., 2001. A singular perturbation problem of Carrier and Pearson. J. Math. Anal. Appl., 255: 678-697.

[6]Mo, J.Q.,1989. Singular perturbation for a class of nonlinear reaction diffusion systems. Science in China, Ser. A, 32(11): 1306-1315.

[7]Mo, J.Q.,1993. A singularly perturbed nonlinear boundary value problem. J. Math. Anal. Appl., 178(1): 289-293.

[8]Mo, J.Q.,1999. A class of singularly perturbed boundary value problems for nonlinear differential systems. J. Sys. Sci. and Math. Scis., 12(1): 55-58.

[9]Mo, J.Q.,2001a. The singularly perturbed problem for combustion reaction diffusion. Acta Math. Appl. Sinica, 17(2): 255-259.

[10]Mo, J.Q.,2001b. A class of nonlocal singularly perturbed problems for nonlinear hyperbolic differenttial equation. Acta Math. Appl. Sinica, 17(4): 469-474.

[11]Mo, J.Q. and Feng M.C.,2001. The nonlinear singularly perturbed problems for reaction diffusion equations with time delay. Acta Math. Sci., 21B(2): 254-258.

[12]Mo, J.Q. and Ouyang, C.,2001. A class of nonlocal boundary value problems of nonlinear elliptic systems in unbounded domains. Acta Math. Sci., 21(1): 93-97.

[13]Mo, J.Q. and Shao, S.,2001. The singularly perturbed boundary value problems for higher-order semilinear elliptic equations. Advances in Math., 30(2): 141-148.

[14]Mo, J.Q. and Wang, H.,2002. A class of nonlinear nomlocal singularly perturbed problems for reaction diffusion equations. J. Biomathematics, 17(2), 143-148.

[15]O'Malley, Jr., R. E.,1999. On the asymptotic solution of the singularly perturbed boundary value problems posed by Boh J. Math. Anal. Appl., 242: 18-38.

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE